# SDR DALA13052263762

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,664 hours, 14,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FASTENER HOLES IN THE FLOORBEAM INBD AND OTBD FLANGES AT BS 727B, LBL 45.5, LBL 24.75, RBL 24.75 AND RBL 45.5 HAD CRACK INDICATIONS. MAINTENANCE REPAIRED THE DAMAGE IAW ERA 518619-14.
